# SDR CALA2018111902397

- Difficulty date: November 18, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: D5323036820107
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FR31 STRINGER 38R-29R CLEAT HAS CORROSION. (SUPPORT TASK*FCD 5300-01440) PER HAECO LCQ GEN BY V892445 LPN 8289915 WAS GENERATED PER NR 9296477 REMOVED AND REPLACED 1EA CORRODED CLEAT ON FR 31 FROM 536R--39R IN THE FWD CARGO COMPARTMENT IAW AIRBUS A320 SRM 51-72-11 REMOVE D DOT WORK ACCOMPLISHED BY V061742 INSP BY LC-10
